# SDR 08FDEA04011

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 37,111 hours, 5,900 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: 260CZ01
- Part serial: 1365
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: J

## Discrepancy

DURING CRUISE RECEIVED LEVEL 1 "R EMER AC OFF".  F/O LOST MCDU NR 2 AND FMC2, DEU NR 2, DU4, 5 AND 6 NOTE: VERBAL FROM CREW ON POST FLIGHT, DUMPED 62.0 LB  FUEL DUE ATB.  CHECKED EPCU FAULT REVIEW AND FOUND "LEG 1 IN AIR" REAC SENSE RELAY/INTFC.  CHECKED CURRENT FAULT AND ALSO HAD "REAC SENSE RELAY/INTFC".  A/C HAS HISTORY.  REPLACED RELAY R2-5157 PER  FIM, POWER RETURNED.  RAN ENGINES.  DURING SHUTDOWN ALERT RETURNED.  REPLACED RT EMER AC BUSS FEED  RCCB.(B1-138) AMM 24-50-01-4.  SYSTEM NEEDS OPS CHECK.  REMOVED AND REPLACED R2-18 RIGHT EMERGENCY TRANSFER RELAY REF MM 24-25-03-2, RAN ENGINES SEVERAL TIMES, ALL INDICATIONS NORMAL, MM SUBTASK 24-25-03-820-001.
